Object

Title: On Some Formulas for the Index of a Linear Bounded Operator

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2009

Volume:

2

Number:

2

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Coverage:

94-101

Abstract:

We consider a linear bounded operator in in�nite dimensional separable Hilbert space satisfying some conditions. We prove formulas that can be used to calculate the index of this operator.

Publisher:

National Academy of Sciences of Armenia

Date created:

2009-10-25

Format:

pdf

Identifier:

oai:arar.sci.am:13228

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

May 17, 2021

In our library since:

Feb 12, 2020

Number of object content hits:

0

All available object's versions:

https://arar.sci.am/publication/14927

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information